# SDR DALA2025060304254

- Difficulty date: May 28, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 52,322 hours, 27,756 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3152 P FWD LWR LT PROTECTION PANEL DAMAGED DUE TO RAMP. CORRECTIVE ACTION: REMOVED AND REPLACED THE LOWER LEFT PARTION PANEL IN THE FWD CARGO. (7125554).
